MathSciNet Relay Station
MathSciNet bibliographic data
MR551016 55P45 (55P60)
Cooke, G.; Harper, J. R.; Zabrodsky, A. Torsion free ${\rm mod}\,p$ $H$-spaces of low rank. Topology 18 (1979), no. 4, 349–359.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement